# SDR CALA0400195

- Difficulty date: March 1, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 52,607 hours, 27,635 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT HORIZONTAL STABILIZER LOWER SKIN DENTED 57 INCHES FROM I/B EDGE AND 33 INCHES BACK FROM T/E.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 55-10-01.
